# SDR SWAA081263

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 52,768 hours, 52,541 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ODOR FROM RT PACK, TURNED PACK OFF.  FOUND ODOR COMING FROM GASPER FAN.  REMOVED AND REPLACED GASPER FAN PER MM.
